Alert archive / North Dakota / Blizzard Watches in 2014
Blizzard Watch 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this blizzard watch at Jan 25, 2014, 4:36 AM CST for 13 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 26, 2014, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 25, 2014, 4:36 AM CST (10:36 UTC)
- In effect from
- Jan 26, 2014, 6:00 AM CST
- Expired
- Jan 25, 2014, 2:54 PM CST
- In force
- Issued by
- NWS Grand Forks, ND
All 30 counties
Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.6 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644 WWUS43 KFGF 251036 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 436 AM CST SAT JAN 25 2014 MNZ001>005-007-008-013>015-022-027>031-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-270600- /O.NEW.KFGF.BZ.A.0004.140126T1200Z-140127T0600Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...ELBOW LAKE...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON...ADAMS 436 AM CST SAT JAN 25 2014 ...BLIZZARD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * TIMING...A COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY MORNING...BRINGING STRONG NORTHWEST WINDS. SEVERAL INCHES OF SNOW WILL OCCUR AHEAD OF THIS FEATURE...SETTING THE STAGE FOR POSSIBLE GROUND BLIZZARD CONDITIONS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * VISIBILITY...NEAR ZERO AT TIMES. WIDESPREAD WHITEOUT CONDITIONS ARE POSSIBLE. * NOTE...THIS BLIZZARD HAS THE POTENTIAL TO BE THE MOST SEVERE OF THE SEASON. THIS COULD BE A LIFE THREATENING SITUATION IF STRANDED. * OTHER IMPACTS...WIND CHILL VALUES MAY APPROACH 50 BELOW ZERO BY SUNDAY EVENING. THESE DANGEROUS WIND CHILLS MAY CONTINUE THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$ TG/JK
1 follow-up statement
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
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this blizzard watch went out at Jan 25, 4:05 AM CST, 31 minutes earlier.
Area forecast discussion, Jan 25, 4:05 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
405 AM CST SAT JAN 25 2014
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 405 AM CST SAT JAN 25 2014
THERE WILL BE 2 MAIN ISSUES THIS PERIOD...1) SNOW AMOUNTS LATER
THIS AFTERNOON AND EVENING...2) POSSIBLE BLIZZARD CONDITIONS ON
SUNDAY. THE 00Z MODELS INITIALIZED WITH MINIMAL ERRORS AND ARE IN
GOOD AGREEMENT.
HIGH PRESSURE WILL MOVE THROUGH THE REGION TODAY...AND A SHORTWAVE
WILL APPROACH FROM THE NORTHWEST. CLOUDS AND SNOW CHANCES WILL
INCREASE FROM WEST TO EAST THIS AFTERNOON AND INTO THE EVENING
HOURS. MODELS INDICATE A STRONG BAND OF 850MB FRONTOGENESIS WILL
PROPAGATE FROM NORTH CENTRAL NORTH DAKOTA INTO SOUTHERN MINNESOTA
DURING THE 18Z-06Z PERIOD. MOISTURE INCREASES WITH PWATS 0.3 TO
0.4 INCHES. MODELS INDICATE 0.15 TO 0.20 INCHES WITHIN THE
HEAVIEST BAND (FROM THE DVL BASIN INTO THE SOUTHERN VALLEY). SNOW
RATIOS EXPECTED TO BE AROUND 15:1 (NEAR CLIMO)...WHICH WOULD LEAD
TO AROUND 3 INCHES OF SNOWFALL. GIVEN THE QUICK PROGRESSION OF
THIS SYSTEM...A BAND OF 2-4 INCHES IS THE MOST LIKELY OUTCOME.
HOWEVER...SINCE THE MESOSCALE FORCING WILL BE STRONG...THERE IS A
LOW CHANCE FOR 4-6 INCHES. THE CURRENT SNOWFALL FORECAST IS JUST
BELOW CRITERIA FOR A WINTER WEATHER ADVISORY...BUT IF THE LOW
CHANCE OUTCOME OF MORE SNOW INCREASES IN PROBABILITY...THEN AN
ADVISORY MAY BE NEEDED.
ANOTHER SHORTWAVE WILL BRING SNOWFALL TO NORTHWEST MINNESOTA AFTER
MIDNIGHT AND INTO SUNDAY MORNING. THE MESOSCALE FORCING IS MUCH
WEAKER...BUT SNOW RATIOS WILL BE HIGHER. 1-3 INCHES APPEAR LIKELY
ACROSS THIS AREA BY NOON ON SUNDAY.
A STRONG COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SUNDAY.
THE HIGH WIND INDICATORS (STRONG COLD AIR ADVECTION...STRONG WINDS
ALOFT...UNIDIRECTIONAL FLOW AND MIXING TO 850MB...STRONG LOW-
LEVEL LAPSE RATES...ETC) ARE STRONG. MOS GUIDANCE IS ALREADY
INDICATING SUSTAINED WINDS 30-35 KNOTS. SEVERAL INCHES OF FRESH
SNOW WILL BE ON THE GROUND...AND TEMPERATURES SHOULD REMAIN BELOW
20 DEGREES BEFORE THE STRONG WINDS ARRIVE (NO CRUST). TEMPERATURES
FALL THROUGH THE DAY ON SUNDAY...AND GIVEN THE EXPECTED
TEMPERATURES AND SNOWPACK AGE...THE CANADIAN BLOWING SNOW MODEL
INDICATES BLIZZARD CONDITIONS WILL BE LIKELY WITH 28-30 KNOT
WINDS (EVEN WITHOUT ANY FALLING SNOW). A BLIZZARD WATCH WILL BE
ISSUED FOR AREAS ALONG AND WEST OF THE VALLEY. IF SUNDAY UNFOLDS
AS CURRENTLY THOUGHT...THIS BLIZZARD WOULD HAVE THE MOST POSITIVES
OF ANY BLIZZARD OVER THE PAST MONTH (STRONGEST WINDS...AND FRESH
SNOW TO BLOW AROUND AT VERY COLD TEMPERATURES). GIVEN THE SEVERAL
BLIZZARD WARNINGS THAT HAVE BEEN ISSUED OVER THE PAST
MONTH...HOPEFULLY WE CAN GET THE WORD OUT THAT THIS HAS THE
POTENTIAL TO BE THE MOST SEVERE.
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 405 AM CST SAT JAN 25 2014
SUNDAY NIGHT-MONDAY NIGHT...A VERY COLD AIRMASS WILL BE IN PLACE
FOLLOWING THE STRONG FROPA. HIGH PRESSURE IS EXPECTED TO BE
SITUATED JUST WEST AND SOUTH OF THE REGION. GIVEN THIS
PATTERN...WINDS ARE EXPECTED TO REMAIN AROUND 10-15 KNOTS. THE
EXPECTED TEMPERATURES AND WIND SPEEDS WOULD LEAD TO WIND CHILL
VALUES -40F TO -50F (WIND CHILL WARNING CRITERIA).
TUESDAY-FRIDAY...THIS PERIOD CONTINUES THE WINTER PATTERN OF
NORTHWEST FLOW ALOFT WITH ARCTIC AIR HIGH PRESSURE CENTER OVER THE
AREA TUESDAY MORNING. AS IT SLIDES SE COLD AIR WILL GIVE WAY TO
SOME MODERATING TEMPERATURES AS THE NEXT CLIPPER SYSTEM AND COLD
FRONT APPROACHES FOR WEDNESDAY AFTERNOON. LITTLE NEW SNOW IS
EXPECTED WITH THIS SYSTEM BUT WINDS WILL ONCE AGAIN BE THE
CONCERN. IN THE WAKE OF THIS NEXT SYSTEM ARCTIC COLD RETURNS FOR
THURSDAY. THUS A CONTINUED BELOW NORMAL TEMP REGIME AND DRY LAST 5
DAYS OF JANUARY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1125 PM CST FRI JAN 24 2014
WINDS WILL CONTINUE TO SUBSIDE TONIGHT THEN TURN WESTERLY
SATURDAY. CLOUDS WILL INCREASE QUICKLY ON SATURDAY FROM WEST TO
EAST...WITH SNOW MOVING IN BY EVENING. MVFR/IFR CONDITIONS WILL
DEVELOP FROM WEST TO EAST BY SAT EVENING AS WELL WITH REDUCED
VSBYS/CIGS AS SNOW MOVES IN.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...BLIZZARD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...BLIZZARD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
MNZ001>005-007-008-013>015-022-027>031-040.
&&
SHORT TERM...TG
LONG TERM...TG/JK
AVIATION...DKHazardous weather outlook, Jan 24, 5:47 AM CST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 547 AM CST FRI JAN 24 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-251200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 547 AM CST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL DEVELOP AND MOVE FROM NORTH TO SOUTH LATE THIS MORNING AND AFTERNOON AHEAD OF A STRONG COLD FRONT. ACCUMULATION UP TO AN INCH IS POSSIBLE. BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTH AND INCREASE DRAMATICALLY FROM 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. CONSIDERABLE BLOWING AND DRIFTING OF SNOW IS POSSIBLE WITH VISIBILITY RESTRICTIONS BELOW ONE HALF MILE...ESPECIALLY IN OPEN COUNTRY. CONDITIONS WILL SLOWLY IMPROVE BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL SNOWFALL WITH ACCUMULATIONS FROM 2 TO 4 INCHES IS POSSIBLE ON SATURDAY WITH THE NEXT CLIPPER SYSTEM. ANOTHER STRONG COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY MORNING RESULTING IN VERY STRONG WINDS WITH THE POTENTIAL TO CREATE GREATLY REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW THROUGH THE DAY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SNOWFALL AND VISIBILITY REPORTS ARE GREATLY APPRECIATED. ROGERS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:54 PM CST | Blizzard Warning | FGF | Becker, Clay, Grant, Kittson, Mahnomen, Marshall and 7 more | 31 hr |
Nearby
Blizzard Watches in North Dakota, 2014Blizzard Watches in Minnesota, 2014Every blizzard watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.